Chevrolet Chevelle Forums

Chevrolet Chevelle Forums (http://chevelleforum.net/index.php)
-   Off Topic (http://chevelleforum.net/forumdisplay.php?f=15)
-   -   Sucks gettin old (http://chevelleforum.net/showthread.php?t=4739)

Ken Hayes 04-21-2017 08:31 AM

Sucks gettin old
 
Well, 2017 has been THE PITS for me so far with the COPD, the almost stroke and this weekend I spent it in the hospital with AFIB. (not a way I wanted to spend my bunny day) My irregular heartbeat was from 90 to 195 and bouncin all over the place. With meds and 3 IV's in my arm they finally got it down to a satisfactory level. Have no idea what caused it but I'll tell you what.......I'm lucky to be on this side of the dirt.

Doing real good now with all the numbers back where they're supposed to be. Felt great to get a FULL nights sleep without having someone comin it to get vitals or getting a poke for the blood lab. Now if I can just get rid of this naggin cough I'll be all set.

flash 04-21-2017 11:17 AM

Hang in there Ken ,hope to see you in Ohio .

shadowgray396 04-22-2017 10:50 PM

Hope you get to feeling better. You be out there Cruisin in that Chevelle in no time.

Ken Hayes 04-28-2017 09:41 AM

Went and saw the heart Doctor on Wednesday. Said my numbers are still lookin good, gave me a EKG test.......looks satisfactory. I told him the meds are really messin up my body and head. Cant sleep, no energy, bad cough........so he said to stop takin 2 meds and just continue with the BP meds and Eliquis. Last night wasn't much better as far as sleep. I looked up the meds he took me off of and it said they could stay in my system for a month.........DAMN, I HOPE NOT!!

Hank70SS 04-28-2017 04:07 PM

Well at least the EKG was okay. The other drugs probably won't hang around that long. Maybe a trace but hopefully the affects will be gone long before that.

shadowgray396 04-28-2017 06:18 PM

The problem with these drugs, they have to give you another one to reverse the side effects of one of the others. I been going to a naturopathic doctor and using young living essential oils to avoid all the drugs. Working for me.

Ken Hayes 04-28-2017 09:05 PM

Today I took the Eliquis and both my BP meds......WHAM knocked me for a loop. My head goes from one thing, to another, to another, to another.....cant concentrate on anything. I called the Docs office and talked to his head nurse.....she couldn't understand why this is happening to me........I says can it be the Eliquis not mixing with the others? Its possible.........I cut the yard today...usually takes me just under 1 hr. It took me almost 4 hrs to do........pooped out in nothin flat. Tonight I took another Eliquis (I take 2 a day) all by its self and I'm ok so far.

FlintTony 04-29-2017 04:12 AM

Ken, after my second heart attack, the Doc had me taking 4 different pills everyday. I hated what the pills did to me. I quit taking the bp ones first, then just flat assed stopped taking all of them. I do eat a low dose aspirin everyday, but nothing else. I feel a lot better without them.

Ken Hayes 04-29-2017 06:11 PM

Tonight I'm not taking anything and we'll see how it goes. I'm ready to stop them all. The BP meds are for congestive heart failure.......I don't have that.........so they're out. 2 of the heart meds they already told me to stop taking em. The blood thinner I think is the one that's zappin all my strength and makin my mind go haywire. Its for blood clots...the MRI showed NO CLOTS anywhere.......stopping that tonight.

I have a feeling that this whole AFib thing was brought on by me being stupid. I got a nebulizer machine on Wed, Apr 12th....on Thur, Apr 13th I think I over used the doses I was supposed to do.....Fri Apr 14th (Good Friday) I woke up hard to breathe so I did another dose on the nebulizer........went down stairs and took my BP.....numbers were off the wall and it showed irregular heart rhythm.........must be a mistake......took it again.....same thing, so I told Judy somethings wrong...........she took me to ER and the rest is history. I read up on the nebulizer.......and it said over use can cause irregular heartbeat..so maybe that was it in a nutshell.

FlintTony 04-30-2017 06:06 PM

You feelin any better today Ken? Hope so.


All times are GMT -5. The time now is 05:57 AM.

Powered by vBulletin® Version 3.8.6
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
Audiokarma.org